Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102813
Title: Impulse control of a two-link manipulation robot
ИМПУЛЬСНЫЕ УПРАВЛЕНИЯ ДВУХЗВЕННЫМ МАНИПУЛЯЦИОННЫМ РОБОТОМ
Authors: Filippovich, D. Y.
Alekseevich, C. I.
Issue Date: 2021
Publisher: Udmurt State University
Citation: Filippovich D. Y. Impulse control of a two-link manipulation robot / D. Y. Filippovich, C. I. Alekseevich. — DOI 10.35634/2226-3594-2021-57-02 // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta. — 2021. — Vol. 57. — P. 77-90.
Abstract: A nonlinear problem of controlling the movements of a two-link manipulation robot is considered. The free mechanical system has two first integrals in involution. Methods of classical mechanics are used for analytical integration of the system of nonlinear differential equations. A trajectory connecting the initial and final positions of the two-link manipulation robot in the configuration space is found. Impulse controls at the initial moment of time impart the necessary energy to the robot to enter this trajectory. Impulse controls are also used to damp the speeds of the robot at the end position. In a computer simulation of the proposed procedure for moving the robot, generalized impulse controls are approximated by rectangular impulses. © 2021 Udmurt State University. All right reserved.
Keywords: ENERGY CONSUMPTION
FIRST INTEGRALS
HAMILTON-JACOBI EQUATIONS
IMPULSE CONTROL
MANIPULATION ROBOT
OPTIMAL CONTROL
SPEED
URI: http://hdl.handle.net/10995/102813
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85108957699
PURE ID: 22131797
ISSN: 22263594
DOI: 10.35634/2226-3594-2021-57-02
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85108957699.pdf230,88 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.